Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 19, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Mar 1, 2017, 3:35 PM EST for 6 counties in Tennessee. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 3:35 PM EST (20:35 UTC)
- Expired
- Mar 1, 2017, 4:30 PM EST
- In force
- 55 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 3:39 PM EST | TSTM WND DMG | 2 N Cleveland, TN | TREES DOWN ON FRONTAGE ROAD AND US 11. |
| Mar 1, 3:40 PM EST | HAIL 0.5 | Cleveland, TN | |
| Mar 1, 3:45 PM EST | TSTM WND DMG | 4 Nne Cleveland, TN | TREES AND WIRES DOWN ON EAGLE DRIVE. |
| Mar 1, 3:45 PM EST | HAIL 0.75 | Cleveland, TN | |
| Mar 1, 3:55 PM EST | HAIL 0.5 | Benton, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 12:48 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted.
242
WUUS54 KMRX 012035
SVRMRX
TNC011-065-107-121-123-139-012130-
/O.NEW.KMRX.SV.W.0019.170301T2035Z-170301T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
335 PM EST WED MAR 1 2017
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Bradley County in eastern Tennessee...
Southwestern Meigs County in eastern Tennessee...
Polk County in eastern Tennessee...
Southern McMinn County in eastern Tennessee...
Southwestern Monroe County in eastern Tennessee...
Southeastern Hamilton County in eastern Tennessee...
* Until 430 PM EST
* At 333 PM EST, a severe thunderstorm was located over Cleveland,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chattanooga, Cleveland, Benton, Ducktown, Soddy-Daisy, Etowah,
Lakesite, Charleston, South Cleveland, Harrison, East Cleveland,
Wildwood Lake, Collegedale, Englewood, Tellico Plains, Calhoun,
William L. Davenport Refuge, Waterville, Big Frog Mountain and
Parksville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for southwestern
North Carolina...and eastern Tennessee.
LAT...LON 3530 8516 3544 8431 3500 8432 3499 8525
TIME...MOT...LOC 2033Z 256DEG 63KT 3518 8487
HAIL...1.00IN
WIND...60MPH
$$
mjb1 follow-up statement
740
WWUS54 KMRX 012105
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
405 PM EST WED MAR 1 2017
TNC065-121-012113-
/O.CAN.KMRX.SV.W.0019.000000T0000Z-170301T2130Z/
Meigs TN-Hamilton TN-
405 PM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MEIGS AND
SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EST for southwestern
North Carolina...and eastern Tennessee.
LAT...LON 3500 8497 3502 8496 3504 8499 3512 8486
3520 8464 3541 8440 3544 8431 3500 8432
TIME...MOT...LOC 2103Z 269DEG 42KT 3539 8431 3516 8459 3501 8494
$$
TNC011-107-123-139-012130-
/O.CON.KMRX.SV.W.0019.000000T0000Z-170301T2130Z/
Bradley TN-Polk TN-McMinn TN-Monroe TN-
405 PM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR SOUTHERN BRADLEY...POLK...SOUTHEASTERN MCMINN AND SOUTHWESTERN
MONROE COUNTIES...
At 403 PM EST, severe thunderstorms were located along a line
extending from 9 miles south of Madisonville to near Benton to near
Cohutta, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Benton, Ducktown, Wildwood Lake, South Cleveland, Tellico Plains,
William L. Davenport Refuge, Waterville, Conasauga, Big Frog
Mountain, Parksville, Turtletown, Bullet Creek, Reliance, Flint
Springs, Archville, Gap Springs, Mount Vernon, Hiwassee Ocoee S.p.
and Copperhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for southwestern
North Carolina...and eastern Tennessee.
LAT...LON 3500 8497 3502 8496 3504 8499 3512 8486
3520 8464 3541 8440 3544 8431 3500 8432
TIME...MOT...LOC 2103Z 269DEG 42KT 3539 8431 3516 8459 3501 8494
HAIL...1.00IN
WIND...60MPH
$$
GMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:37 PM EST, 58 minutes earlier.
Area forecast discussion, Mar 1, 2:37 PM EST, 58 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
237 PM EST Wed Mar 1 2017
.SHORT TERM (Tonight and Thursday)...
The threat of damaging winds, hail, and isolated tornadoes will
continue to the south of I-40 over the next few hours. Within that
area, severe weather parameters indicate the southern Plateau and
Chattanooga areas have the highest threat. The HRRR seems to have a
better handle on the timing of storms than it did this morning, and
it shows the severe threat winding down around 6 pm. Will include a
pre-first period in the forecast to address the storms and severe
threat.
Obs show a few locations with winds near advisory criteria, so the
Wind Advisory will be continued for the entire area until midnight.
Wtih fropa occurring between 00z and 03z, winds will shift to the W-
NW, and decrease in intensity. Will end the wind advisory for all
locations, including the mountains, at midnight. PoPs will also be
dropped after midnight, with skies clearing as dry air aloft builds
in. With a NW flow providing cold advection through tomorrow,
temperatures will be much cooler, with highs in the upper 40s to
upper 50s.
.LONG TERM (Thursday Night through Wednesday)...
Brief zonal flow on Thursday night will become northwesterly by
Friday morning as a secondary dry cold front tracks through the
area. This will bring in another surge of cool...dry air for
Friday/Friday night. Highs on Friday will range from the 30s
mountains to 40s and low 50s across lower elevations. Lows Friday
night will generally be in the 20s and lower 30s. A ridge of high
pressure will build in for the weekend in...beginning a warming
trend and continuing the dry conditions. The main system of the
extended will be a low pressure system moving through the region
Monday into Tuesday. The main frontal passage on Tuesday should be
accompanied by a line of convection. Behind the system...another
dry...cool air mass will push in for Wednesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 42 58 34 53 / 10 0 0 10
Knoxville McGhee Tyson Airport, TN 40 54 32 47 / 20 0 0 10
Oak Ridge, TN 39 53 32 47 / 10 0 0 10
Tri Cities Airport, TN 38 50 30 43 / 40 0 0 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until midnight EST tonight for Cherokee-Clay.
TN...Wind Advisory until midnight EST /11 PM CST/ tonight for
Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
Marion-McMinn-Meigs-Morgan-NW Blount-North Sevier-Northwest
Carter-Northwest Cocke-Northwest Greene-Northwest Monroe-
Rhea-Roane-Scott TN-Sequatchie-Sevier Smoky Mountains-
Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
Unicoi-Union-Washington TN-West Polk.
VA...Wind Advisory until midnight EST tonight for Lee-Russell-Scott-
Washington-Wise.
&&
DGS/MJBHazardous weather outlook, Mar 1, 2:48 PM EST, 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 248 PM EST Wed Mar 1 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021000- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 248 PM EST Wed Mar 1 2017 /148 PM CST Wed Mar 1 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect for most of Southeast Tennessee until 7 PM EST. Storms in Southeast Tennessee...including the Chattanooga area...will be capable of producing damaging winds, large hail, and a few tornadoes. The threat of severe storms is expected to end around 6 pm. Additionally, strong south to southwest winds of 20 to 30 mph with gusts up to 45 mph will be possible across East Tennessee this evening. A wind advisory is in effect until midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this evening in support of severe weather operations.
In the hours before
Special weather statement, Mar 1, 3:03 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
303 PM EST WED MAR 1 2017
TNZ039>041-068>074-086-087-012100-
Cocke Smoky Mountains TN-Blount Smoky Mountains TN-Jefferson TN-
Northwest Monroe TN-Hamblen TN-Sevier Smoky Mountains TN-
Northwest Cocke TN-Loudon TN-Knox TN-NW Blount TN-
Southeast Monroe TN-North Sevier TN-
303 PM EST WED MAR 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR LOUDON...SOUTHERN KNOX...
BLOUNT...JEFFERSON...COCKE...NORTHERN MONROE...SEVIER AND SOUTHERN
HAMBLEN COUNTIES UNTIL 400 PM EST...
At 303 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Parrottsville to near
Dandridge to 9 miles east of Eagleton Village to 7 miles southeast of
Lenoir City to near Sweetwater. Movement was east at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Knoxville, Morristown, Maryville, Sevierville, Lenoir City, Alcoa,
Jefferson City, Newport, Sweetwater, Loudon, Madisonville,
Gatlinburg, Dandridge, Farragut, Pigeon Forge, Louisville, White
Pine, Rockford, Baneberry and Parrottsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.
LAT...LON 3539 8401 3553 8445 3563 8452 3564 8457
3578 8442 3577 8439 3581 8438 3588 8430
3593 8392 3626 8310 3616 8317 3595 8290
3588 8290 3577 8299 3579 8308 3577 8316
3557 8349 3556 8377 3552 8388 3540 8402
TIME...MOT...LOC 2003Z 260DEG 38KT 3605 8300 3598 8347 3581 8376 3576
8416 3563 8442
05/MALocal storm report, Mar 1, 3:05 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
305 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM TSTM WND DMG OAK RIDGE 35.96N 84.30W
03/01/2017 ROANE TN BROADCAST MEDIA
LARGE TREE DOWN ON WEST OUTER AT WARWICK LANE. PHOTO
TWEETED FROM THE CITY OF OAK RIDGE.
&&
EHAGNERLocal storm report, Mar 1, 3:23 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL LOOKOUT MOUNTAIN 35.01N 85.35W
03/01/2017 E0.88 INCH HAMILTON TN PUBLIC
&&
EHAGNERLocal storm report, Mar 1, 3:27 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
327 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM HAIL 1 N JASPER 35.07N 85.63W
03/01/2017 E1.00 INCH MARION TN COCORAHS
&&
EHAGNERSpecial weather statement, Mar 1, 3:30 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Morristown TN
330 PM EST WED MAR 1 2017
TNZ084>087-099>102-012130-
West Polk-Northwest Monroe-East Polk-Southeast
Monroe-Bradley-Hamilton-Meigs-McMinn-
330 PM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BRADLEY...
SOUTHWESTERN MEIGS...NORTHERN POLK...MCMINN...MONROE AND EAST CENTRAL
HAMILTON COUNTIES...
At 330 PM EST, radar indicated strong thunderstorms were located
along a line extending from 10 miles east of Madisonville to 7 miles
east of Lakesite. Movement was east at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Cleveland, Athens, Sweetwater, Madisonville, Benton, Soddy-Daisy,
Etowah, Charleston, Englewood, Vonore, Tellico Plains, Niota,
Philadelphia, Calhoun, McGee Carson Peninsula, Clear Water,
Hillsview, Bullet Creek, Big Spring and Mount Vernon.
LAT...LON 3523 8529 3567 8441 3564 8438 3567 8435
3557 8409 3554 8409 3553 8399 3551 8401
3549 8399 3550 8398 3549 8394 3541 8402
3537 8401 3535 8404 3528 8404 3524 8413
3524 8419 3527 8423 3522 8429 3513 8431
TIME...MOT...LOC 2030Z 274DEG 40KT 3557 8418 3522 8502
mjbLocal storm report, Mar 1, 3:31 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
331 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL CHATTANOOGA 35.07N 85.26W
03/01/2017 E1.00 INCH HAMILTON TN PUBLIC
&&
EHAGNERThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:37 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane, Scott | 53 min |
| Mar 1, 10:30 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Knox, Roane and 1 more | 45 min |
| Mar 1, 11:06 AM EST | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Hancock, Hawkins | 54 min |
| Mar 1, 11:10 AM EST | Severe Thunderstorm Warning | MRX | Hancock, Hawkins, Sullivan | 65 min |
| Mar 1, 11:15 AM EST | Special Weather Statement | MRX | Anderson, Grainger, Jefferson, Knox | 60 min |
| Mar 1, 11:43 AM EST | Special Weather Statement | MRX | Grainger, Union | 62 min |
| Mar 1, 12:00 PM EST | Areal Flood Advisory | MRX | Campbell, Claiborne | 3 hr |
| Mar 1, 12:14 PM EST | Special Weather Statement | MRX | Sullivan, Washington | 46 min |
| Mar 1, 12:21 PM EST | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 24 min |
| Mar 1, 12:28 PM EST | Special Weather Statement | MRX | Sullivan, Washington | 62 min |
| Mar 1, 12:52 PM EST | Special Weather Statement | MRX | Bledsoe, Rhea | 38 min |
| Mar 1, 12:58 PM EST | Special Weather Statement | MRX | Carter, Johnson, Sullivan, Washington | 62 min |
| Mar 1, 1:04 PM EST | Special Weather Statement | MRX | Greene, Hamblen, Jefferson | 56 min |
| Mar 1, 1:06 PM EST | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 54 min |
| Mar 1, 1:11 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 29 min |
| Mar 1, 1:22 PM EST | Areal Flood Advisory | MRX | Anderson, Morgan, Roane | 3 hr |
| Mar 1, 1:23 PM EST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Roane | 52 min |
| Mar 1, 1:35 PM EST | Flash Flood Warning | MRX | Anderson, Knox, Loudon, Roane | 3 hr |
| Mar 1, 1:51 PM EST | Areal Flood Advisory | MRX | Bledsoe, Rhea | 3 hr |
| Mar 1, 1:58 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 62 min |
| Mar 1, 2:06 PM EST | Flash Flood Warning | MRX | Anderson, Grainger, Knox, Union | 3 hr |
| Mar 1, 2:07 PM EST | Special Weather Statement | MRX | Cocke, Hamblen, Jefferson, Knox, Sevier | 53 min |
| Mar 1, 2:22 PM EST | Areal Flood Advisory | MRX | Cocke, Grainger, Hamblen, Jefferson, Sevier | 3 hr |
| Mar 1, 2:28 PM EST | Areal Flood Advisory | MRX | Greene, Hawkins | 3 hr |
| Mar 1, 2:29 PM EST | Special Weather Statement | MRX | Carter, Greene, Unicoi, Washington | 46 min |
| Mar 1, 2:30 PM EST | Severe Thunderstorm Warning | MRX | Marion | 45 min |
| Mar 1, 2:59 PM EST | Special Weather Statement | MRX | Hamilton, McMinn, Meigs, Rhea | 61 min |
| Mar 1, 3:00 PM EST | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson | 3 hr |
| Mar 1, 3:02 PM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 58 min |
| Mar 1, 3:03 PM EST | Special Weather Statement | MRX | Blount, Cocke, Jefferson, Loudon, Sevier | 57 min |
| Mar 1, 3:20 PM EST | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 30 min |
| Mar 1, 3:30 PM EST | Areal Flood Advisory | MRX | Blount, Knox | 3 hr |
| Mar 1, 3:30 PM EST | Special Weather Statement | MRX | McMinn, Monroe | 60 min |
| Mar 1, 3:59 PM EST | Special Weather Statement | MRX | Carter, Cocke, Greene, Monroe, Sevier, Unicoi | 46 min |
| Mar 1, 4:03 PM EST | Areal Flood Advisory | MRX | Hawkins, Sullivan, Washington | 117 min |
| Mar 1, 4:10 PM EST | Severe Thunderstorm Warning | MRX | Blount, Monroe | 18 min |
| Mar 1, 4:27 PM EST | Severe Thunderstorm Warning | MRX | Polk | 18 min |
| Mar 1, 4:31 PM EST | Areal Flood Advisory | MRX | Cocke, Greene, Jefferson | 3 hr |
| Mar 1, 4:46 PM EST | Flash Flood Warning | MRX | Blount, Jefferson, Knox, Loudon, Sevier | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.